# SDR SWAA2021081398299

- Difficulty date: July 6, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 21,022 hours, 9,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 882
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO COMPARTMENT RH ZEE STA 882 RBL 21; WL 157 / CORROSION FOUND ON AFT CARGO COMPARTMENT RH ZEE AT STA 882 RBL 21 WL 157 FOUND OUT OF LIMITS IAW SRM 53-00-53-7A-2 FIG 103 DETAIL D. FABRICATED REPLACEMENT ZEE OUT OF LOT# 5093799-1. INSTALLED REPLACEMT PART IAW SRM 51-40-02-0G-0 AND BOEING DWG# 146A7502. 57828U 7/10/2020
